# SDR ASOA201101683

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,899 hours, 14,814 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE,  CENTER TWO SECTIONS AND FWD WHITE SECTION AT FLOOR POSITIONS.   R & R FWD WHITE EMERG LIGHT SECTION IAW AMM 33-51-01-000-801 AND 33-51-01-400-801.   FOUND 2 SETS OF CONNECTORS (MALE/FEMALE) NOT TERMINATED ON LIGHT STRIP INSTALLED CONNECTOR IAW ESPM 20-17-10.  R & R CABLE CONNECTOR AT POSITION C IAW AMM 33-51-01-000-801 AND 33-51-01-600-801.  OPS TESTED EMERGENCY LIGHTS IAW AMM 33-51-00-710-801. TESTED GOOD.
